MathSciNet Relay Station
MathSciNet bibliographic data
MR1051307 22E45 (05E10 20G05)
Littelmann, Peter A generalization of the Littlewood-Richardson rule. J. Algebra 130 (1990), no. 2, 328–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement